English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A note on the UV behaviour of maximally supersymmetric Yang-Mills theories

MPS-Authors
/persons/resource/persons20703

Bossard,  Guillaume
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

0908.3883v1.pdf
(Preprint), 136KB

PLB682_137.pdf
(Any fulltext), 178KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Bossard, G., Howe, P. S., & Stelle, K. S. (2009). A note on the UV behaviour of maximally supersymmetric Yang-Mills theories. Physics Letters B, 682(1), 137-142. doi: http://dx.doi.org/10.1016/j.physletb.2009.10.084.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-60D7-B
Abstract
The question of whether BPS invariants are protected in maximally supersymmetric Yang-Mills theories is investigated from the point of view of algebraic renormalisation theory. The protected invariants are those whose cohomology type differs from that of the action. It is confirmed that one-half BPS invariants ($F^4$) are indeed protected while the double-trace one-quarter BPS invariant ($d^2F^4$) is not protected at two loops in D=7, but is protected at three loops in D=6 in agreement with recent calculations. Non-BPS invariants, i.e. full superspace integrals, are also shown to be unprotected.